# SDR HALA20250324086

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 59,424 hours, 9,653 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - AFTER TAKE OFF L/G RETRACTION FAULT. GEAR NEVER CAME UP. HOSE ON L/H L/G PITCH TRIMMER LEAKING. HOSE REPLACED IAW: 32-11-15-400-801-A (33) AND G SYST BLEEDING C/OUT. NIL LEAKS EVIDENT. PN ON: 201042197.
